| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device was missing its lid magnet.In this state, the device would not detect the lid being opened or closed, and therefore would not automatically power on or off which can lead to a use error resulting in a failure to deliver defibrillation.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.After replacing the lid, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.